Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with non-hodgkins lymphoma. Gaining lot of weight. May she be suffering from depression , faking cancer for attention?

My friend was diagnosed with non-hodgkins lymphoma two years ago. She has never gone into remission and has begun gaining a lot of weight. She sleeps a lot and eats regularly. I am wondering if she may be suffering from depression and faking cancer for attention. She will not allow close family of friends to go to the doctor with her. I am worried.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to health care magic
Weight gain in cancer can be due to improvement of cancer with treatment. However u may consult the doctor to enquire about her health condition. Depression usually presents with weight loss and disturbed sleep. Also check for the sideeffects of any drugs she is on which can cause excessive sleepiness.
Thanks and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor